# SDR SWAA2016052352006

- Difficulty date: April 14, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 60228
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EMER EXIT LIGHT CONNECTOR MISSING.  R & R CONNECTOR ASSEMBLY IAW AMM.
